Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932008
Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities
Beyn W-J, Emmrich E, Rieger J (2018)
Journal of Evolution Equations 18(3): 1319-1339.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921249
Computation and Stability of Traveling Waves in Second Order Evolution Equations
Beyn W-J, Otten D, Rottmann-Matthes J (2018)
SIAM Journal on Numerical Analysis 56(3): 1786-1817.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes
Beyn W-J, Isaak E, Kruse R (2017)
Journal of Scientific Computing 70(3): 1042-1077.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906546
Symbolic coding for noninvertible systems: uniform approximation and numerical computation
Beyn W-J, Hüls T, Schenke A (2016)
Nonlinearity 29(11): 3346-3384.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904069
Stochastic C-Stability and B-Consistency of Explicit and Implicit Euler-Type Schemes
Beyn W-J, Isaak E, Kruse R (2016)
Journal of Scientific Computing 67(3): 955-987.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals
Beyn W-J, Latushkin Y, Rottmann-Matthes J (2014)
Integral Equations and Operator Theory 78(2): 155-211.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2319166
Linear semigroups with coarsely dense orbits
Abels H, Manoussos A (2014)
Israel Journal of Mathematics 200(1): 327-341.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Coarse topological transitivity on open cones and coarsely J-class and D-class operators
Manoussos A (2014)
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606461
Recurrent Linear Operators
Costakis G, Manoussos A, Parissis I (2014)
Complex Analysis and Operator Theory 8(8): 1601-1643.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2553220
Galerkin finite element methods for semilinear elliptic differential inclusions
Beyn W-J, Rieger J (2013)
Discrete And Continuous Dynamical Systems. Series B 18(2): 295-312.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=110284488

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung